Alert archive / Ohio / Special Marine Warnings in 2003
Special Marine Warning 21, NWS Cleveland, OH
NWS Cleveland, OH issued this special marine warning at Jun 8, 2003, 4:34 PM EDT. It was in force for 116 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 8, 2003, 4:34 PM EDT (20:34 UTC)
- Expired
- Jun 8, 2003, 6:30 PM EDT
- In force
- 116 min
- Issued by
- NWS Cleveland, OH
- Area
- Whole counties
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this special marine warning went out at Jun 8, 4:30 AM EDT, 12 hours 4 minutes earlier.
Area forecast discussion, Jun 8, 4:30 AM EDT, 12 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 430 AM EDT SUN JUN 8 2003 MSTLY CLR SKIES ATTM WL FILL IN QUICKLY THIS MRNG AS THE CDFNT APCHS. RUC10 INDICATES A PREFRNTL LINE OF ACTIVTY MOVING THRU QUICKLY FOLLOWED BY THE CDFNT. SPC HAS OHIO UNDER A SLGT RISK. EARLIER TIMING OF SYS HAS SLOWED A LTL AND WL CONT THE CHC OF TSTMS INTO THE EVENG OVR THE ERN PTN OF THE CWA. DRY SLOTTING BHND FNT INTO THE WRN CNTIES LATE THIS AFTN. BUT THEN WRPARND MSTR ON THE BACKSIDE OF LOW MAY BRING A LTL SCT ACTIVCTY OVRNGT. BACKED OFF ON PCPN ON MON AS RDG BLDS IN FRM THE SW AND DRIER AMS. HOWEVER WI A SECONDARY TROUGH SWINGG THRU MON MRNG COULD SET OFF A FEW SCT SHRA. BUT MON AFTN INTO MON NITE WL BE QUIET & FAIR. ANOTHER CDFNT TO SWING THRU TUE AND CONT THE CHC FOR TSTMS. BHND THE FNT HI PRES BLDS IN, AND AS A RESULT MAY IMPRIVED THE MIDWEEK PTNM OF THE FCST & REMOVED THE CHC FOR SHRA UNTL FRI. .CLE... OH...NONE. PA...NONE.
Hazardous weather outlook, Jun 8, 5:13 AM EDT, 11 hours 21 minutes before
OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-081115- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 513 AM EDT SUN JUN 8 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF NORTHERN OHIO AND A PORTION OF NORTHWESTERN PENNSYLVANIA. .DAY ONE...TODAY THERE IS A RISK OF SEVERE THUNDERSTORMS OVER NORTHERN OHIO AND NORTHWEST PENNSYLVANIA THIS AFTERNOON AND EVENING. A COLD FRONT WILL MOVE ACROSS THE REGION AND COULD PRODUCE STRONG TO SEVERE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN... THUNDERSTORMS ARE POSSIBLE TUESDAY. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Jun 8, 12:21 PM EDT, 4 hours 13 minutes before
OHZ007>009-017>019-081715- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1221 PM EDT SUN JUN 8 2003 ...A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 5 PM EDT... A LINE OF STRONG SHOWERS AND THUNDERSTORMS WERE MOVING EAST AT 35 MPH. THE LINE WILL MOVE THROUGH THE COUNTIES OF SANDUSKY...SENECA... ERIE...AND HURON AND INTO LORAIN COUNTY BY 145 PM. THESE THUNDERSTORMS COULD PRODUCE STRONG WINDS AND SMALL HAIL. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. WSF
Special weather statement, Jun 8, 1:27 PM EDT, 3 hours 7 minutes before
OHZ003-006>010-017>019-081830- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 127 PM EDT SUN JUN 8 2003 ...A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 5 PM EDT... RADAR INDICATED A LINE OF STRONG SHOWERS AND THUNDERSTORMS EXTENDING FROM CANADA ACROSS LAKE ERIE INTO INDIANA. THIS LINE WAS MOVING EAST AT AROUND 20 MPH. WHILE THERE HAS BEEN NO REPORTS OF SEVERE WEATHER AT THIS TIME...THESE STORMS STILL COULD PRODUCE WIND GUST TO 35 MPH...SMALL HAIL AND HEAVY RAIN AS THEY MOVE EAST. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. WSF
Special weather statement, Jun 8, 3:39 PM EDT, 55 minutes before
OHZ029-030-037-047-082245- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 339 PM EDT SUN JUN 8 2003 ...A SEVERE THUNDERSTORM WATCH CONTINUE IN EFFECT UNTIL 5 PM EDT... STRONG THUNDERSTORMS CONTINUE TO MOVE EAST ACROSS NORTHERN OHIO THIS AFTERNOON. WINDS WITH GUSTS TO 35 MPH AND PEA SIZE HAIL WAS REPORTED BY SKYWARN SPOTTER IN RICHLAND COUNTY. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. WSF
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 2:05 PM EDT | Severe Thunderstorm Warning | CLE | Marion | 55 min |
| Jun 8, 2:56 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Jun 8, 2:56 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Jun 8, 4:34 PM EDT | Special Marine Warning | CLE | 116 min |
Nearby
Special Marine Warnings in Ohio, 2003Every special marine warning in 2003
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.